# SDR IPXA2015052889487

- Difficulty date: May 16, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 65,041 hours, 11,763 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB292014
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING L/E INTERNAL FORMER CRACKED IN RADIUS AT XOS 1035.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FORMER IAW DWG ARB 2920 AND SRM 51-35-01.
